# SDR FDEA201912193260

- Difficulty date: December 19, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 40,626 hours, 6,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 147W866021
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR PANEL SUPPORT STRINGER STATION 1958 RBL 49.8  FOUND CRACKED.  BULK CARGO COMPARTMENT FLOOR PANEL SUPPORT STRINGER STATION 1958 RBL 49.8 SECTION STRINGER REPAIR CARRIED OUT AT BULK CARGO COMPARTMENT FLOOR PANEL SUPPORT AREA AT STATION 1949 RBL 49.8 TO EXISTING SPLICE STATION 1980.5 AS PER SRM 53-70-53-2R FIGURE 202 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
